# SDR 2009FA0000481

- Difficulty date: May 27, 2009
- Submitted: June 3, 2009
- Operation: General aviation
- Aircraft: N440EH
- Make and model: Cessna 441
- Aircraft serial: 4410358
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID DEPLETION HAVE OCCURRED.  (TWO WERE FLAP FAILURE TO EXTEND AND ONE THE LANDING GEAR HAD TO BE EXTENDED USING THE EMERGENCY EXTENSION SYS.  THESE FAILURES WERE CAUSED BY A CRACK AND LEAK FORMING IN A .3750 ALUM ALLOY HYDRAULIC LINE AT A BEND RADII.  NOTE: (1ST) THE CRACKS FORMED AT A BEND THAT WERE AT  THE INDUSTRY MIN RECOMMENDED RADII FOR TUBING. (2ND) THESE CRACKS FORMED AT WHAT LOOKED AS A MINOR TOOL DIE MARK OR STRESSED AREA IN THE BEND RADII. RECOMMEND ACFT HAVE ALL THE HYDRAULIC LINES INSPECTED BY REMOVING THE PAINT AT ANY BEND RADII ON HYDRAULIC LINE THAT LOOKS TO BE AT THE MINIMUM BEND RADII FOR ANY TOOLING DIE AND STRESS MARKS AND REPLACE THAT LINE.  ANY LINE THAT APPEARS TO BE UNDER THE MIN BEND RADII SHOULD BE REPLACED.  (K)
